# SDR FDEA202105091163

- Difficulty date: May 9, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 87,592 hours, 22,573 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gland Nut
- Part number: ARG75441
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 OFF AT FL 340.  FLUID AT 2.5 THEN DROP TO 2.1.  HYD 3 FAIL CAME ON AFTER GEAR EXTENSION. FLUID DROP   TO .9. FOLLOWED QRH FOR HYD 3 FAIL.   RH MLG SWIVEL GLAND, AND MAIN LANDING GEAR RETRACT CYLINDER .  OPS CK AND LEAK CK   OK REF MD11 MM 32-33-21-4, MD11 MM 32-33-20-4.
